Estradiol Patch - can I use the patch when I'm low in vitamin d?

Question is Closed Report Mark as Favorite

Answers (1)

28 Aug 2009

Estrogens should be used with caution in patients with low calcium levels (which may be because of low Vitamin D levels) Consult your doctor.

See : http://www.drugs.com/pro/estradiol-patch.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Vitamin D causing indigestion?

I have been trying to take Vitamin D due to a very low test result (14). But, it causes Acid Indigestion, does anyone else have this problem? Is ...

2 answers 30 Apr 2010

Vitamin D3 do you die if not supplemented?

Hi, Researching the low levels of this Vitamin, I am low (9) I do not want to take 50,000 iu every week for 3 months. I have a lot of problems with ...

1 answer 19 Jan 2011

I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusi?

I Was told I was low in vitamin D and read that vitamin D3 is the vitamin to take. It's all confusing to me. I am a 69 year old female with ...

2 answers 21 Oct 2011

What my gyno hasme on is estradiol patch.0375 and estradiol pill 1mg one and a half tablets?

is this to much I have excessive sweating and easy brusing

0 answers 13 Jan 2012

Ethinyl Estradiol/Norelgestromin - I take E-mergency and a daily woman's vitamin that contains?

... vitamin C. Not to mention I love orange juice and just juice! Will this cause my patch to become ineffective?

1 answer 17 Nov 2014